Lower bounds on widths of classes of sourcewise representable functions
Trudy Matematicheskogo Instituta imeni V.A. Steklova, A work collection of the All-Union school on function theory, Tome 189 (1989), pp. 185-200
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1989_189_a9,
author = {V. T. Shevaldin},
title = {Lower bounds on widths of classes of sourcewise representable functions},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {185--200},
year = {1989},
volume = {189},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1989_189_a9/}
}
V. T. Shevaldin. Lower bounds on widths of classes of sourcewise representable functions. Trudy Matematicheskogo Instituta imeni V.A. Steklova, A work collection of the All-Union school on function theory, Tome 189 (1989), pp. 185-200. http://geodesic.mathdoc.fr/item/TM_1989_189_a9/